HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Asymptotic behaviors of solutions to semilinear wave equations with initial data of slow decay

Files in This Item:
pre196.pdf848.99 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83340

Title: Asymptotic behaviors of solutions to semilinear wave equations with initial data of slow decay
Authors: Kubo, H. Browse this author
Issue Date: Apr-1993
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 196
Start Page: 2
End Page: 26
Abstract: Some useful and remarkable property are derived from a representa­tion formula of a radially symmetric solution to the Cauchy problem for a homogeneous wave equation in odd space dimensions. These prop­erty provide us with enough information to consider the semilinear case, namely, the associated integral equation with the problem will be con­sidered on a weighted L00-space. This formulation enable us to deal with the problem for slowly decaying initial data.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68942
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University